# SDR ASAA2018061825122

- Difficulty date: June 18, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 29,258 hours, 8,577 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Egt System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENG, RECENT ECONOMIC FAULT CODE 77-20862, THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL. CLEANED AND INSPECTED NR 2 ENGINE T49.5 S3 CONNECTOR IAW AMM 77-21-00-140-801. FOUND NO DEFECTS. T49.5 AND EGT SYSTEM INSPECTION IS GOOD IAW AMM 77-21-01-200-801-F00. NR 2 ENGINE EEC TESTS GOOD IAW FIM 77-21 TASK 803.
